# SDR SIMA20131112008

- Difficulty date: November 12, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525681607
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND CARGO FLOORBEAM ANGLE AT FRAME 66 CRACKED.  REMOVED AND REPLACED FLOORBEAM ANGLE IAW SRM 51-40-02.
